# SDR 07FDEA01669

- Difficulty date: April 30, 2007
- Submitted: April 30, 2007
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 53,940 hours, 11,444 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, CRACK INDICATIONS (APPROX 0.0156 INCH DEPTH ) REVEALED IN FIVE (5) EACH FASTENER HOLES TOWARDS THE EDGE OF ACCESS CUTOUT LOWER SKIN ACCESS DOOR (BETWEEN XOR=683.4 AND XOR=713.6).  REPAIRED AS PER FEDEX EA  1-5710-109878,  REPAIR CLASSIFIED AS MAJOR PER FEDEX GMM 6-2-100.
